# SDR DXTA2020121604480

- Difficulty date: December 16, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N688QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0222
- Aircraft time: 831 hours, 536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PREFLIGHT TEST OF EMERGENCY LIGHTS FAILED.  WITH THE EMERGENCY LIGHTS SWITCH IN ARM WITH BATTERIES OFF, NO EMERGENCY LIGHTS ARE ILLUMINATED.  SIGNOFF.  PERFORMED OPERATIONS CHECK OF EMERGENCY LIGHTING, OPERATIONS CHECKS GOOD, EMERGENCY LIGHTS WORK PER AMM.  NO DISCREPANCIES NOTED.  ALL WORK DONE IAW CE-680A AMM CH 33-50-00.
